# SDR REXA2014022800244

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 15,734 hours, 10,130 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT SMOKE AFT LAVATORY WARNING ILLUMINATED FOR 2 SECONDS & EXTINGUISHED.  PERFORMED OPERATIONS CHECK OF AFT LAVATORY SMOKE DETECTOR IAW CRJ-900 26-16-00.  OPERATIONS CHECKED GOOD NO MSG DISPLAYED, ACFT OK FOR SERVICE.
